# SDR REXA2012101801123

- Difficulty date: September 19, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 17,883 hours, 15,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD AND OUTBOARD FS 484 CLIPS CRACKED.  REPAIRED IAW BOMBARDIER REO REO 601R-53-41-059.
